# SDR UALA2013052903723

- Difficulty date: May 29, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 63,880 hours, 24,140 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 801780388013
- Part serial: 53
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CIU 2 FAULT, FLT DIVERTED.   REPLACED LANDING GEAR CIU NR 2. GROUND CHECKED OK.
